Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nielsen numbers of periodic maps on solvmanifolds

Author: Kyung Bai Lee
Journal: Proc. Amer. Math. Soc. 116 (1992), 575-579
MSC: Primary 55M20; Secondary 57R15
MathSciNet review: 1123659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f:M \to M$ be a self-map of a solvmanifold $ M$. Then the Lefschetz number $ L(f)$ and the Nielsen number $ N(f)$ of $ f$ satisfy $ \vert L(f)\vert \leq N(f)$. If $ f$ is homotopically periodic (i.e., $ {f^k} \simeq {\text{id}}$, for some $ k \geq 1$), then $ L(f) = N(f)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 57R15

Retrieve articles in all journals with MSC: 55M20, 57R15

Additional Information

PII: S 0002-9939(1992)1123659-8
Keywords: Lefschetz number, Nielsen number, homotopically periodic map, solvmanifold, nilmanifold, flat manifold
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia